# SDR SWAA2022121372731

- Difficulty date: November 17, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL CAVITY OF LEADING EDGE BRACKET,  LT WING.   REPLACED THE BRACKET IAW SRM 51-10-02, ITEM 9, AND SRM 51-40-02.
